Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 150294, 14 pages
http://dx.doi.org/10.1155/2011/150294
Research Article

Mixture of Generalized Gamma Density-Based Score Function for Fastica

Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 14 September 2010; Accepted 21 September 2010

Academic Editor: Ezzat G. Bakhoum

Copyright © 2011 M. EL-Sayed Waheed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. EL-Sayed Waheed, Osama Abdo Mohamed, and M. E. Abd El-aziz, “Mixture of Generalized Gamma Density-Based Score Function for Fastica,” Mathematical Problems in Engineering, vol. 2011, Article ID 150294, 14 pages, 2011. https://doi.org/10.1155/2011/150294.